| Model Number |
24657 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the shaft of the device broke.A 6x40x130 drug eluting self-expanding stent was selected for use in a peripheral leg intervention.During the procedure, the inner liner of the stent system detached from the rest of the delivery system.The stent was successfully delivered.The delivery system was successfully removed, however, it was in two pieces.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr: the returned product consisted of an eluvia self-expanding stent system.The outer sheath, tip, inner sheath, and the remainder of the device were checked for damage.Visual examination revealed the pull shaft had separated, a kink to the outer sheath at the nosecone and a kink on the middle sheath.The outer sheath is kinked 6.7 cm from the retainer.The inner liner is kinked 7.7 cm from the tip.The pull rack is separated 4.2 cm from the distal end of the rack.Microscopic examination revealed no additional damages.The handle was opened, and no additional damages were found.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description